# SDR DALA2018120417010

- Difficulty date: December 1, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 69,252 hours, 17,904 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6816, L/P 0847499) STRINGER 16L IS DAMAGED 2" AFT OF FRAME 560 STA. CUT OUT DAMAGED STRINGER FROM BS546 -570.5. STARTED TO DRILL UP REPAIR PER PRI 573400-14 REV 1 (588392). FINISHED DRILLING UP STRINGER AND SPLICE PER PRI 573400-14 REV 1 (651509). INSTALLED STRINGER REPAIR PER PRI 573400-14 REV 1. STRINGER CLIP NEEDS TO BE INSTALLED AFTER SHEAR TIE REPAIR AT STA 560 IS COMPLETE. INSTALLED STRINGER CLIP; REPAIR COMPLETE PER ER/A 573400-14 REV O. RII COMPLETE.
